# SDR 7C7A2018012500354

- Difficulty date: January 19, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 39,525 hours, 42,531 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Part number: 85230002
- Condition: Chafed
- Location: Cargo Door
- Part time: 39,525 hours, 42,531 cycles
- Component: Cargo Door, Dhav, DHC8106
- Component part number: 85230400007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO THE OUTER SKIN (P/N 85230002) OF THE BAGGAGE DOOR ASSEMBLY (P/N 85230400-007) BELOW THE LOWER DOOR STOP AND BETWEEN X554.0 - X564.5.  REPAIRED IAW ECO 008.52-18.05.
